# SDR CALA0000311

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR FORWARD AND AFT LOWER FLANGE AND STOP PADS WORN.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-02819.
